Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 109, NWS Cleveland, OH

July 30, 2014Medina County, Summit County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 30, 2014, 5:53 PM EDT for Medina County, Summit County, Ohio. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2014, 5:53 PM EDT (21:53 UTC)
Expired
Jul 30, 2014, 6:39 PM EDT
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Medina County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 51 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 6:10 PM EDTHAIL 12 N Seville, OH
Jul 30, 6:13 PM EDTHAIL 0.75S Medina, OH
Jul 30, 6:15 PM EDTHAIL 0.75Seville, OH
Jul 30, 6:41 PM EDTTSTM WND DMGChippewa-On-The-Lake, OHSEVEN TREES DOWN, A TELEPHONE POLL SNAPPED IN HALF. WIND DAMAGE TO BOATS IN THE LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WUUS51 KCLE 302153
SVRCLE
OHC103-153-302300-
/O.NEW.KCLE.SV.W.0109.140730T2153Z-140730T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
553 PM EDT WED JUL 30 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MEDINA COUNTY IN NORTHEAST OHIO
  SOUTHERN SUMMIT COUNTY IN NORTHEAST OHIO

* UNTIL 700 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MEDINA...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AKRON...
  WADSWORTH...
  WADSWORTH...
  CUYAHOGA FALLS...
  BARBERTON...
  MOGADORE...
  TALLMADGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4092 8165 4099 8165 4099 8207 4120 8199
      4117 8139 4099 8139 4098 8142 4093 8142
      4091 8143
TIME...MOT...LOC 2153Z 298DEG 16KT 4108 8188

$$

LAPLANTE
3 follow-up statements
401 
WWUS51 KCLE 302208
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
608 PM EDT WED JUL 30 2014

OHC103-153-302300-
/O.CON.KCLE.SV.W.0109.000000T0000Z-140730T2300Z/
MEDINA OH-SUMMIT OH-
608 PM EDT WED JUL 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN SUMMIT AND SOUTHEASTERN MEDINA COUNTIES...

AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR SEVILLE...OR 6 MILES NORTH OF
RITTMAN...MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
WADSWORTH...TALLMADGE...MOGADORE...BARBERTON AND AKRON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4092 8165 4099 8165 4100 8202 4108 8196
      4111 8184 4118 8181 4111 8139 4099 8139
      4098 8142 4091 8143
TIME...MOT...LOC 2208Z 298DEG 16KT 4105 8180

$$
055 
WWUS51 KCLE 302223
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
623 PM EDT WED JUL 30 2014

OHC153-302233-
/O.CAN.KCLE.SV.W.0109.000000T0000Z-140730T2300Z/
SUMMIT OH-
623 PM EDT WED JUL 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUMMIT COUNTY IS
CANCELLED...

LAT...LON 4100 8195 4107 8196 4108 8185 4105 8172
      4099 8168 4099 8169
TIME...MOT...LOC 2223Z 287DEG 30KT 4101 8175

$$

OHC103-302300-
/O.CON.KCLE.SV.W.0109.000000T0000Z-140730T2300Z/
MEDINA OH-
623 PM EDT WED JUL 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN MEDINA COUNTY...

AT 622 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
WADSWORTH...OR NEAR RITTMAN...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
WADSWORTH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4100 8195 4107 8196 4108 8185 4105 8172
      4099 8168 4099 8169
TIME...MOT...LOC 2223Z 287DEG 30KT 4101 8175

$$
960 
WWUS51 KCLE 302239
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 PM EDT WED JUL 30 2014

OHC103-302249-
/O.CAN.KCLE.SV.W.0109.000000T0000Z-140730T2300Z/
MEDINA OH-
639 PM EDT WED JUL 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEDINA COUNTY IS
CANCELLED...

LAT...LON 4100 8195 4107 8196 4108 8185 4105 8172
      4099 8168 4099 8169
TIME...MOT...LOC 2239Z 298DEG 16KT 4099 8164

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 3:47 PM EDT, 2 hours 6 minutes earlier.

Area forecast discussion, Jul 30, 3:47 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT WED JUL 30 2014

.SYNOPSIS...
A SURFACE TROUGH WAS LOCATED ACROSS WESTERN OHIO. IT WILL MOVE EAST
ACROSS THE FORECAST AREA WEDNESDAY AFTERNOON. HIGH PRESSURE WILL
ATTEMPT TO BUILD IN THURSDAY...BUT ITS EFFECTS WILL BE OVERRIDDEN
AT TIMES BY UPPER LEVEL DISTURBANCES AND WEAK SURFACE FEATURES.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE RADAR HAS BECOME A BIT MORE ACTIVE OVER THE PAST FEW HOURS AS
ISOLATED THUNDERSHOWERS BEGIN TO DEVELOP IN RESPONSE TO A SHORTWAVE
TROUGH THAT STRETCHES ACROSS EASTERN LAKE HURON...SOUTH TO ABOUT
CINCINNATI. MLCAPES BETWEEN 500 AND 1000 J/KG...COUPLED WITH STEEP
MID-LEVEL LAPSE RATES...SHOULD BE SUFFICIENT IN SUPPORTING SCATTERED
CONVECTION THROUGH THE EARLY EVENING. NO ORGANIZED THREAT IS
EXPECTED GIVEN EFFECTIVE/0-6 KM SHEAR IS GENERALLY LESS THAN 25
KNOTS...AND THE LACK OF STRONG SURFACE BASED INSTABILITY AND/OR
FORCING. HOWEVER...WITH THE FREEZING LEVEL LESS THAN 10K
FEET...SEVERE HAIL IS POSSIBLE. CHANCE POPS WILL CARRY US THROUGH
THIS EVENING...IMPROVING TO SLIGHT CHANCE IN MOST AREAS SHORTLY
AFTER MIDNIGHT. THE EASTERN PART OF THE FORECAST AREA WILL HOLD ONTO
CHANCE POPS LONGER WITH THE GFS AND NAM INDICATING A VORT MAX
AFFECTING THE AREA OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE LONGWAVE PATTERN REMAINS UNCHANGED WITH DEEP TROUGHING OVER
THE EASTERN HALF OF THE CONUS. MINOR SHORTWAVES WILL CONTINUE TO
PULSE ACROSS THE FORECAST AREA AS THEY PIVOT AROUND THE PARENT LOW
CENTERED NEAR THE SOUTHERN HUDSON BAY. POCKETS OF UNSEASONABLY
COOL AIR ASSOCIATED WITH THE TROUGH WILL BE SUFFICIENT IN
TRIGGERING ISOLATED SHOWERS AND THUNDERSTORMS AS WAS THE CASE
EARLY THIS MORNING.

A VORT MAX AT H500 WILL HELP TO INITIATE SHOWERS AND SOME
THUNDERSTORMS IN THE EASTERN THIRD OF THE FORECAST AREA EARLY
THURSDAY. THE REST OF THURSDAY APPEARS TO BE RAIN FREE...THOUGH AN
ISOLATED SHOWER OR THUNDERSTORM CANNOT BE RULED OUT GIVEN THE
INSTABILITY ALOFT. HIGHS WILL GENERALLY BE IN THE MID 70'S. BY MID
AFTERNOON ALL AREAS SHOULD BE DRY AS THE LOWER TROPOSPHERE DRIES AND
THE UPPER LEVEL PATTERN BECOMES BRIEFLY ZONAL.

FRIDAY IS ANOTHER DAY OF TRANSITION AS THE WIND SHIFTS FROM THE
SOUTH AHEAD OF A SURFACE LOW THAT WILL TRACK UP THE SPINE OF THE
APPALACHIANS. TEMPERATURES WILL FEEL MORE SUMMER LIKE WITH HIGHS IN
THE AROUND 80 AND DEW POINTS IN THE LOW TO MID 60'S. SOME OF THE
MOISTURE ASSOCIATED WITH THE LOW WILL WILL EVENTUALLY SPILL WEST OF
THE MOUNTAIN CHAIN INTO OHIO AND WILL FEED ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS ON FRI AND SAT. MID-LEVEL JET ENERGY THAT
CONTINUES TO EJECT FROM THE UPPER LOW OVER CANADA SHOULD HELP
SUPPORT/INITIATE ANY CONVECTION.
&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
SUNDAY SHOULD BE THE LAST GASP FOR THE TROUGH ALOFT AS IF FINALLY
STARTS TO FILL AND LIFT OUT. IT STILL MAY BE COOL ENOUGH ALOFT AND
UNSTABLE ENOUGH FOR A SHOWER THREAT. WILL TAKE A SHOT AND LEAVE THE
FORECAST FOR MONDAY DRY AS THERE MAY BE ENOUGH RIDGING AT THE
SURFACE AND ALOFT BUT WARM ADVECTION SHOWERS AND STORMS WILL BE
TRYING TO RIDE OVER THE RIDGE AHEAD OF THE NEXT COLD FRONT. WILL
BRING A CHANCE FOR SHOWERS AND STORMS BACK MONDAY NIGHT AND TUESDAY.
THE MODELS AGREE THAT THE NEXT COLD FRONT WILL TRY TO SAG SOUTH
ACROSS THE AREA TUESDAY OR TUESDAY NIGHT. TEMPERATURES WILL TRY TO
RECOVER TO NORMAL LEVELS ON MONDAY. NOT AS CONFIDENT ABOUT TUESDAY
DEPENDING ON THE TIMING OF THE FRONT AND WILL FORECAST HIGHS MOSTLY
IN THE 70S FOR TUESDAY AND WEDNESDAY.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THE FIRST TROUGH WILL MOVE SOUTHEAST OF THE AREA THIS AFTERNOON
BUT ANOTHER WILL DROP ACROSS LAKE ERIE THIS EVENING. ADDITIONAL
SHOWERS AND A FEW STORMS WILL CONTINUE TO DEVELOP INTO THE EARLY
EVENING. A LAKE BREEZE WIND SHIFT POSSIBLE AT KCLE THIS AFTERNOON.

BY LATER TONIGHT...THINGS SHOULD CLEAR EXCEPT OVER LAKE
ERIE WHERE SOME CONVERGENCE OVER THE LAKE WILL LIKELY PROVIDE A
CONTINUATION OF SCATTERED SHOWERS AND STORMS WHICH SHOULD ONLY
AFFECT KERI. DRIER ON THURSDAY WITH ONLY A WIDELY SCATTERED SHOWER
AND WILL NOT HAVE ANY MENTION IN THE TAF FORECAST FOR THURSDAY AT
THIS TIME.

OUTLOOK...NON VFR DURING SOME OF THE SHOWERS THURSDAY THROUGH
SUNDAY.

&&

.MARINE...
THE MAIN TROUGH ALOFT WILL WEAKEN THE NEXT COUPLE OF DAYS BUT THERE
STILL MAY BE ENOUGH CONVERGENCE ON LAKE ERIE TO GENERATE A
WATERSPOUT OR TWO THROUGH THURSDAY MORNING...MAINLY IN THE VICINITY
OF OTHER SHOWERS AND THUNDERSTORMS THAT WILL CONTINUE TO POP UP.
WIND FIELDS WILL BE RELATIVELY LIGHT INTO NEXT WEEK. THE PREVAILING
DIRECTION WILL BE SOUTHWEST TO NORTHWEST UNTIL THE WEEKEND AT WHICH
POINT THE SURFACE HIGH PRESSURE OVER CENTRAL CANADA WILL SHIFT
EASTWARD AND THE FLOW WILL COME ROUND FROM THE NORTH AND EVENTUALLY
THE NORTHEAST.

&&

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MAYERS
NEAR TERM...MAYERS
SHORT TERM...MAYERS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIK
Hazardous weather outlook, Jul 30, 5:40 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
540 AM EDT WED JUL 30 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-310945-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
540 AM EDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY.
SMALL HAIL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-310945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
540 AM EDT WED JUL 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF WATERSPOUTS...WHICH
ARE MOST LIKELY IN AND NEAR SHOWERS AND BANDS OF LAKE EFFECT CLOUDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 30, 3:28 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT WED JUL 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             3 ESE PORT CLINTON      41.49N 82.88W
07/30/2014  E0.75 INCH       OTTAWA             OH   TRAINED SPOTTER

            ON ROUTE 2 BRIDGE OVER SANDUSKY BAY.

&&

MITCHELL
Local storm report, Jul 30, 3:37 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT WED JUL 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             SANDUSKY                41.46N 82.71W
07/30/2014  E1.00 INCH       ERIE               OH   TRAINED SPOTTER

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 9:57 PM EDTSpecial Marine WarningCLE2 hr
Jul 30, 5:01 AM EDTSpecial Marine WarningCLE119 min
Jul 30, 7:01 AM EDTSpecial Marine WarningCLE119 min
Jul 30, 9:02 AM EDTSpecial Marine WarningCLE118 min
Jul 30, 3:31 PM EDTSevere Thunderstorm WarningCLEErie35 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.